# SDR MALA050817

- Difficulty date: November 5, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,177 hours, 21,264 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LAV FIRE EXTINGUISHER BROKEN AND DISCHARGED.  INSTALLED NEW FIRE EXTINGUISHER IN LAV POSITION IAW SF 340 AMM CH 26 AS REQUIRED.
